Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 19, 2011, 4:49 PM CDT for Rusk County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 4:49 PM CDT (21:49 UTC)
- Expired
- Jul 19, 2011, 5:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Twin Cities, MN
County Rusk County, WI
The radar
The La Crosse radar (KARX), 178 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5144 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
540
WWUS83 KMPX 192149
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT TUE JUL 19 2011
WIZ015-016-192230-
BARRON-RUSK-
449 PM CDT TUE JUL 19 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BARRON AND RUSK COUNTIES
THROUGH 530 PM CDT...
AT 443 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF EDGEWATER. THIS STORM WAS MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRUCE.
LADYSMITH.
TONY.
INGRAM.
HAWKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
OTHER STORMS WERE DEVELOPING NORTH OF BARRON COUNTY. THESE
THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4538 9067 4537 9069 4537 9091 4529 9093
4530 9154 4564 9196 4564 9071
TIME...MOT...LOC 2147Z 298DEG 37KT 4571 9131
$$
DWEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:04 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 19, 3:04 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 PM CDT TUE JUL 19 2011
.DISCUSSION...
CONVECTIVE POTENTIAL REMAINS OVER EASTERN AREAS INTO THIS EVENING
ANYWAY. INCREDIBLE INSTABILITY REMAINS ALONG PREVIOUS EAST CENTRAL
MN SUPERCELL OUTFLOW. RADAR SHOWING BOUNDARY ROUGHLY FROM
LITCHFIELD TO JORDAN AND NORTHFIELD. THIS APPEARS TO BE LIFTING
NORTH. SPC MESOSCALE ANALYSIS SHOWING MLCAPE IN EXCESS OF 6500
J/KG IN A NARROW CORRIDOR OVER THE SOUTHERN METRO INTO SOUTHEAST
MN WITH SOME SURFACE VORTICITY AND HEALTHY 0-3KM MLCAPE
ASSOCIATED. AREA STILL UNDER THE GUN FOR DEVELOPMENT AND WILL
CONTINUE TO MONITOR. THIS WILL SHIFT NORTH AND EAST DURING THE
EVENING AND SHOULD END MUCH OF THE THREAT OVERNIGHT. WILL MAINTAIN
SLIGHT CHANCE OF THUNDER NORTHERN PERIPHERY AFTER MIDNIGHT IN
CASE ACTIVITY DEVELOPS OVER THE DAKOTAS AND MOVES INTO NORTHWEST
CWA LATE TONIGHT.
HEAT REMAINS AN ISSUE AND WILL CONTINUE HEAT WARNING FOR THE
AREA. SURFACE FRONT IS PROGGED TO MOVE ACROSS THE AREA WEDNESDAY
NIGHT AND WILL BREAK THE HEAT WAVE FOR THE AREA. CAPPED ATMOSPHERE
REMAINS IN PLACE AHEAD OF FRONT. MODELS SUGGEST DECENT MOISTURE
TRANSPORT LIFTING AHEAD OF THE FRONT AND MAY BE STRONG ENOUGH TO
ERODE LOW LEVEL CAP. THIS MAY INTIATE AT LEAST SOME ISOLD
CONVECTION ALONG THE BOUNDARY LATER IN THE AFTERNOON...AND THE
INCREDIBLE INSTABILITY WILL CONTINUE THE SEVERE WEATHER THREAT
INTO WEDNESDAY EVENING. THIS EXITS MOST OF THE AREA THROUGH 06Z
THU AND EXPECT SOME COOLER/DRIER CONDITIONS THURSDAY.
RETURN FLOW AND INSTABILITY LIFTS NORTH INTO THE REGION LATER THURSDAY
NIGHT AND FRIDAY. WILL MENTION SOME SMALL POPS FOR THIS THREAT AS
IT MOVES NORTH. LONGER TERM SHOWING TREND OF NEXT WAVE/SURFACE
FRONT MOVING THROUGH THE AREA SATURDAY NIGHT. GFS CONTINUES ITS
TREND OF LARGE SURFACE HIGH MOVING ACROSS THE AREA THE REST OF THE
WEEKEND INTO EARLY NEXT WEEK. MEAN GFS ENSEMBLES CONTINUE DRY
TREND THROUGH TUESDAY. WILL HOLD OFF ON LOW POPS FOR TUESDAY.
&&
.AVIATION.../18Z TAF ISSUANCE/
ISOLATED SVR THUNDERSTORM CELL HAS WEAKENED IN THE LAST HALF HOUR
OR SO...THUS THUNDER MOVING OUT OF THE MSP AREA. A LITTLE
PROBLEMATIC FOR THE REST OF FOE-RECAST AREA THIS AFTERNOON AND
EVENING. THERE IS A FRONTAL BOUNDARY STILL OVER THE CENTRAL
MINNESOTA AREA WHICH COULD BE FOCUS FOR ADDITIONAL DEVELOPMENT LATE
THIS AFTERNOON OR EVENING. HOWEVER...WARMER MID LEVEL TEMPERATURES
MOVING INTO THE AREA COULD PREVENT ANY DEVELOPMENT THE GREATEST
RISK WOULD BE IN THE VCNTY OF KSTC AND POSSIBLY KRNH OR KEAU. WILL
INCLUDE A CB FOR NOW IN THOSE LOCATIONS. OTHERWISE EXPECT VFR
CONDITIONS THROUGH THE PERIOD..EXPECT FOR THE POSSIBILITY OF SOME
MVFR VSBYS IN FOG CENTRAL MN LATE TONIGHT. EXPECT GUSTY SOUTH TO
SOUTHWEST WINDS TO DEVELOP WEDNESDAY MORNING WITH GUSTS TO 25
KNOTS OUT OF THE SOUTH..SOUTHWEST.
KMSP...THUNDER THREAT ENDED FOR KMSP WITH VFR CONDITIONS EXPECTED
THROUGH THE PERIOD. THERE IS AN OUTSIDE CHANCE OF SOME DEVELOPMENT
WITH THE FRONTAL BOUNDARY JUST TO OUR NORTH...BUT AS MENTIONED
ABOVE...THE WARMER MID LEVEL TEMPS WILL LIKELY PREVENT THAT
HERE. SOUTHEAST WIND WITH A FEW GUSTS TURNING MORE SOUTH AFTER
20Z. GUSTY SOUTH TO SOUTHWEST WINDS TO 25 KNOTS DEVELOPING ON
WEDNESDAY MORNING.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR ANOKA-BENTON-
BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR BARRON-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.
&&
DWE/JPRHazardous weather outlook, Jul 19, 1:56 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 156 PM CDT TUE JUL 19 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 156 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS FOR CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...MAINLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR...LATE THIS AFTERNOON INTO THE EVENING. THERE IS SOME UNCERTAINTY IN THIS POTENTIAL...AND IT IS POSSIBLE THAT THE GREATER THREAT MAY BE IN NORTHERN MINNESOTA. IF STORMS DO FORM...THEY WILL LIKELY BE SEVERE WITH THE POSSIBILITY OF AN ISOLATED TORNADO. ONCE AGAIN...AFTERNOON HEAT INDICES WILL GET INTO THE 105 TO 115 RANGE...WITH LOWS OVERNIGHT ONLY FALLING INTO THE MID 70S TO LOWER 80S. SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AHEAD OF A COLD FRONT THAT WILL WORK ACROSS THE OUTLOOK AREA. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WOULD BE POSSIBLE WITH ANY STORMS WHICH DEVELOP. CHANCES INCREASE AGAIN FOR THUNDERSTORMS ACROSS THE ENTIRE AREA FRIDAY INTO SATURDAY NIGHT AS ANOTHER SURFACE BOUNDARY SLOWLY MOVES THROUGH. HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE OUTLOOK AREA THROUGH WEDNESDAY...WITH HIGH TEMPERATURES MAINLY IN THE 90S... AND HEAT INDEX VALUES ABOVE 105 DEGREES. SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING OVER CENTRAL MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Jul 19, 2:04 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
204 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG 3 NE RONNEBY 45.71N 93.82W
07/19/2011 BENTON MN AMATEUR RADIO
BRANCHES AND LIMBS UP TO 10 INCHES IN DIAMETER DOWNED IN
OAK PARK.
1005 AM TSTM WND DMG MILACA 45.76N 93.65W
07/19/2011 MILLE LACS MN PUBLIC
SEVERAL TREES DOWN...POWER OUT.
1013 AM TSTM WND GST PRINCETON 45.57N 93.59W
07/19/2011 M56.00 MPH MILLE LACS MN AWOS
MEASURED AT PRINCETON AIRPORT.
1017 AM TSTM WND DMG PRINCETON 45.57N 93.59W
07/19/2011 MILLE LACS MN EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN.
1019 AM TSTM WND GST PRINCETON 45.57N 93.59W
07/19/2011 M58.00 MPH MILLE LACS MN AWOS
MEASURED AT AIRPORT
1020 AM TSTM WND DMG ZIMMERMAN 45.44N 93.59W
07/19/2011 SHERBURNE MN TRAINED SPOTTER
TWENTY FOUR INCH DIAMETER TREES UPROOTED. OCCURRED NEAR
205TH ST. AND COUNTY ROAD 13.
1020 AM TSTM WND DMG ZIMMERMAN 45.44N 93.59W
07/19/2011 SHERBURNE MN TRAINED SPOTTER
TWENTY FOUR INCH DIAMETER TREES TOPPLED. SOME SNAPPED IN
TWO.
1020 AM TSTM WND GST 3 SSE GLENDORADO 45.54N 93.75W
07/19/2011 M47.00 MPH SHERBURNE MN MESONET
MEASURED BY RAWS AT SHERBURN NATIONAL WILDLIFE REFUGE
1020 AM TSTM WND DMG ZIMMERMAN 45.44N 93.59W
07/19/2011 SHERBURNE MN TRAINED SPOTTER
THREE INCH DIAMETER BRANCHES SEVERED. OCCURRED NEAR 19
JARVIS ST. TIME ESTIMATED.
1057 AM TSTM WND GST RAMSEY 45.26N 93.45W
07/19/2011 M56.00 MPH ANOKA MN MESONET
MEASURED AT PACT CHARTER SCHOOL
1102 AM FUNNEL CLOUD MAPLE GROVE 45.11N 93.46W
07/19/2011 HENNEPIN MN PUBLIC
OCCURRED JUST NORTH OF THE INTERSECTION OF INTERSTATES
694 AND 494.
1103 AM TSTM WND GST 2 NW ANOKA 45.23N 93.42W
07/19/2011 M59.00 MPH ANOKA MN MESONET
MEASURED AT APRSNET SITE.
1115 AM HAIL BROOKLYN PARK 45.11N 93.35W
07/19/2011 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
TIME ESTIMATED.
1125 AM HEAVY RAIN BROOKLYN PARK 45.11N 93.35W
07/19/2011 E0.00 INCH HENNEPIN MN TRAINED SPOTTER
WATER UP TO CURB DEEP ON STREETS IN TOWN.
1133 AM HAIL NEW BRIGHTON 45.07N 93.20W
07/19/2011 M0.88 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR INTERSECTION OF INTERSTATES 694 AND 35W.
1133 AM HAIL BROOKLYN CENTER 45.07N 93.32W
07/19/2011 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
1133 AM HAIL 2 WNW ROSEVILLE 45.03N 93.19W
07/19/2011 E1.00 INCH RAMSEY MN TRAINED SPOTTER
1134 AM HAIL NEW BRIGHTON 45.07N 93.20W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR 502 7TH ST.
1135 AM HAIL NEW BRIGHTON 45.07N 93.20W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR COUNTY ROAD E2 AND 35W.
1140 AM FLASH FLOOD SPRING LAKE PARK 45.12N 93.25W
07/19/2011 ANOKA MN TRAINED SPOTTER
OCCURRED NEAR MIDDLETON ROAD. NEARBY ROAD UNDERWATER.
1144 AM HAIL ST PAUL 44.95N 93.10W
07/19/2011 E0.88 INCH RAMSEY MN TRAINED SPOTTER
SOUTH SIDE OF LAKE COMO
1147 AM HAIL ROSEVILLE 45.02N 93.15W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR SNELLING AND HIGHWAY 46 AT THE ROSEDALE
MALL.
1155 AM HAIL ROSEVILLE 45.02N 93.15W
07/19/2011 M1.25 INCH RAMSEY MN TRAINED SPOTTER
1200 PM HEAVY RAIN ROSEVILLE 45.02N 93.15W
07/19/2011 E0.00 INCH RAMSEY MN TRAINED SPOTTER
FAIRVIEW AVE UNDERPASS FLOODED AT HIGHWAY 36
INTERSECTION. WATER UP TO 1 1/2 FEET DEEP. CAR STALLED.
1206 PM HAIL ST PAUL 44.95N 93.10W
07/19/2011 M1.25 INCH RAMSEY MN BROADCAST MEDIA
1207 PM HAIL ST PAUL 44.95N 93.10W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1210 PM HAIL ST PAUL 44.95N 93.10W
07/19/2011 M0.88 INCH RAMSEY MN TRAINED SPOTTER
1218 PM HAIL MENDOTA HEIGHTS 44.88N 93.14W
07/19/2011 M0.75 INCH DAKOTA MN CO-OP OBSERVER
OCCURRED NEAR PILOT ROAD AND I494.
1220 PM HAIL WEST ST PAUL 44.90N 93.09W
07/19/2011 E0.75 INCH DAKOTA MN TRAINED SPOTTER
OCCURRED NEAR 908 LIVINGSTON AVE.
1220 PM HAIL MENDOTA HEIGHTS 44.88N 93.14W
07/19/2011 M1.00 INCH DAKOTA MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 19, 2:27 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
227 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG ANOKA 45.21N 93.39W
07/19/2011 ANOKA MN STORM CHASER
TREES 12 TO 18 INCHES IN DIAMETER TOPPLED. DAMAGE
OCCURRED ON WEST SIDE OF CITY.
&&
AJZLocal storm report, Jul 19, 2:55 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM TSTM WND DMG PRINCETON 45.57N 93.59W
07/19/2011 MILLE LACS MN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN, INCLUDING EVERGREENS. OCCURRED
NEAR 12917 STATE HIGHWAY 95.
&&
AJZLocal storm report, Jul 19, 3:57 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG FORESTON 45.73N 93.71W
07/19/2011 MILLE LACS MN TRAINED SPOTTER
SEVERAL TWO FOOT DIAMETER TREES EITHER UPROOTED OR SPLIT
IN TWO.A FEW SCREEN DOORS RIPPED OFF HOUSES.
&&
AJZLocal storm report, Jul 19, 4:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG 3 NE RONNEBY 45.71N 93.82W
07/19/2011 BENTON MN AMATEUR RADIO
BRANCHES AND LIMBS UP TO 10 INCHES IN DIAMETER DOWNED IN
OAK PARK.
0941 AM TSTM WND DMG 1 W FORESTON 45.73N 93.73W
07/19/2011 MILLE LACS MN TRAINED SPOTTER
A FEW LARGE TREES FELLED.
0945 AM TSTM WND DMG FORESTON 45.73N 93.71W
07/19/2011 MILLE LACS MN TRAINED SPOTTER
SEVERAL TWO FOOT DIAMETER TREES EITHER UPROOTED OR SPLIT
IN TWO.A FEW SCREEN DOORS RIPPED OFF HOUSES.
1005 AM TSTM WND DMG MILACA 45.76N 93.65W
07/19/2011 MILLE LACS MN PUBLIC
SEVERAL TREES DOWN...POWER OUT.
1013 AM TSTM WND GST PRINCETON 45.57N 93.59W
07/19/2011 M56.00 MPH MILLE LACS MN AWOS
MEASURED AT PRINCETON AIRPORT.
1017 AM TSTM WND DMG PRINCETON 45.57N 93.59W
07/19/2011 MILLE LACS MN EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN.
1018 AM TSTM WND DMG PRINCETON 45.57N 93.59W
07/19/2011 MILLE LACS MN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN, INCLUDING EVERGREENS. OCCURRED
NEAR 12917 STATE HIGHWAY 95.
1019 AM TSTM WND GST PRINCETON 45.57N 93.59W
07/19/2011 M58.00 MPH MILLE LACS MN AWOS
MEASURED AT AIRPORT
1020 AM TSTM WND DMG ZIMMERMAN 45.44N 93.59W
07/19/2011 SHERBURNE MN TRAINED SPOTTER
THREE INCH DIAMETER BRANCHES SEVERED. OCCURRED NEAR 19
JARVIS ST. TIME ESTIMATED.
1020 AM TSTM WND DMG ZIMMERMAN 45.44N 93.59W
07/19/2011 SHERBURNE MN TRAINED SPOTTER
TWENTY FOUR INCH DIAMETER TREES TOPPLED. SOME SNAPPED IN
TWO.
1020 AM TSTM WND DMG ZIMMERMAN 45.44N 93.59W
07/19/2011 SHERBURNE MN TRAINED SPOTTER
TWENTY FOUR INCH DIAMETER TREES UPROOTED. OCCURRED NEAR
205TH ST. AND COUNTY ROAD 13.
1020 AM TSTM WND GST 3 SSE GLENDORADO 45.54N 93.75W
07/19/2011 M47.00 MPH SHERBURNE MN MESONET
MEASURED BY RAWS AT SHERBURN NATIONAL WILDLIFE REFUGE
1057 AM TSTM WND GST RAMSEY 45.26N 93.45W
07/19/2011 M56.00 MPH ANOKA MN MESONET
MEASURED AT PACT CHARTER SCHOOL
1102 AM FUNNEL CLOUD MAPLE GROVE 45.11N 93.46W
07/19/2011 HENNEPIN MN PUBLIC
OCCURRED JUST NORTH OF THE INTERSECTION OF INTERSTATES
694 AND 494.
1103 AM TSTM WND GST 2 NW ANOKA 45.23N 93.42W
07/19/2011 M59.00 MPH ANOKA MN MESONET
MEASURED AT APRSNET SITE.
1105 AM TSTM WND DMG ANOKA 45.21N 93.39W
07/19/2011 ANOKA MN STORM CHASER
TREES 12 TO 18 INCHES IN DIAMETER TOPPLED. DAMAGE
OCCURRED ON WEST SIDE OF CITY.
1115 AM HAIL BROOKLYN PARK 45.11N 93.35W
07/19/2011 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
TIME ESTIMATED.
1125 AM HEAVY RAIN BROOKLYN PARK 45.11N 93.35W
07/19/2011 E0.00 INCH HENNEPIN MN TRAINED SPOTTER
WATER UP TO CURB DEEP ON STREETS IN TOWN.
1133 AM HAIL NEW BRIGHTON 45.07N 93.20W
07/19/2011 M0.88 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR INTERSECTION OF INTERSTATES 694 AND 35W.
1133 AM HAIL 2 WNW ROSEVILLE 45.03N 93.19W
07/19/2011 E1.00 INCH RAMSEY MN TRAINED SPOTTER
1133 AM HAIL BROOKLYN CENTER 45.07N 93.32W
07/19/2011 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
1134 AM HAIL NEW BRIGHTON 45.07N 93.20W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR 502 7TH ST.
1135 AM HAIL NEW BRIGHTON 45.07N 93.20W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR COUNTY ROAD E2 AND 35W.
1140 AM FLASH FLOOD SPRING LAKE PARK 45.12N 93.25W
07/19/2011 ANOKA MN TRAINED SPOTTER
OCCURRED NEAR MIDDLETON ROAD. NEARBY ROAD UNDERWATER.
1144 AM HAIL ST PAUL 44.95N 93.10W
07/19/2011 E0.88 INCH RAMSEY MN TRAINED SPOTTER
SOUTH SIDE OF LAKE COMO
1147 AM HAIL ROSEVILLE 45.02N 93.15W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
OCCURRED NEAR SNELLING AND HIGHWAY 46 AT THE ROSEDALE
MALL.
1155 AM HAIL ROSEVILLE 45.02N 93.15W
07/19/2011 M1.25 INCH RAMSEY MN TRAINED SPOTTER
1200 PM HEAVY RAIN ROSEVILLE 45.02N 93.15W
07/19/2011 E0.00 INCH RAMSEY MN TRAINED SPOTTER
FAIRVIEW AVE UNDERPASS FLOODED AT HIGHWAY 36
INTERSECTION. WATER UP TO 1 1/2 FEET DEEP. CAR STALLED.
1206 PM HAIL ST PAUL 44.95N 93.10W
07/19/2011 M1.25 INCH RAMSEY MN BROADCAST MEDIA
1207 PM HAIL ST PAUL 44.95N 93.10W
07/19/2011 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1210 PM HAIL ST PAUL 44.95N 93.10W
07/19/2011 M0.88 INCH RAMSEY MN TRAINED SPOTTER
1218 PM HAIL MENDOTA HEIGHTS 44.88N 93.14W
07/19/2011 M0.75 INCH DAKOTA MN CO-OP OBSERVER
OCCURRED NEAR PILOT ROAD AND I494.
1220 PM HAIL WEST ST PAUL 44.90N 93.09W
07/19/2011 E0.75 INCH DAKOTA MN TRAINED SPOTTER
OCCURRED NEAR 908 LIVINGSTON AVE.
1220 PM HAIL MENDOTA HEIGHTS 44.88N 93.14W
07/19/2011 M1.00 INCH DAKOTA MN TRAINED SPOTTER
&&
AJZSpecial weather statement, Jul 19, 4:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT TUE JUL 19 2011
WIZ015-016-192230-
BARRON-RUSK-
449 PM CDT TUE JUL 19 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BARRON AND RUSK COUNTIES
THROUGH 530 PM CDT...
AT 443 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF EDGEWATER. THIS STORM WAS MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRUCE.
LADYSMITH.
TONY.
INGRAM.
HAWKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
OTHER STORMS WERE DEVELOPING NORTH OF BARRON COUNTY. THESE
THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4538 9067 4537 9069 4537 9091 4529 9093
4530 9154 4564 9196 4564 9071
TIME...MOT...LOC 2147Z 298DEG 37KT 4571 9131
DWEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:20 AM CDT | Special Weather Statement | MPX | Todd | 40 min |
| Jul 19, 6:48 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 57 min |
| Jul 19, 7:43 AM CDT | Special Weather Statement | MPX | Morrison | 77 min |
| Jul 19, 7:46 AM CDT | Special Weather Statement | MPX | Todd | 29 min |
| Jul 19, 8:19 AM CDT | Areal Flood Advisory | MPX | Morrison | 3 hr |
| Jul 19, 8:26 AM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 79 min |
| Jul 19, 8:35 AM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 55 min |
| Jul 19, 8:53 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 82 min |
| Jul 19, 9:01 AM CDT | Flash Flood Warning | MPX | Mille Lacs, Morrison | 5 hr |
| Jul 19, 9:30 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 42 min |
| Jul 19, 9:45 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Sherburne | 60 min |
| Jul 19, 10:09 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 36 min |
| Jul 19, 10:40 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 80 min |
| Jul 19, 11:11 AM CDT | Areal Flood Advisory | MPX | Anoka, Dakota, Ramsey, Washington | 3 hr |
| Jul 19, 11:25 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 65 min |
| Jul 19, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 54 min |
| Jul 19, 6:05 PM CDT | Tornado Warning | MPX | Barron, Rusk | 55 min |
| Jul 19, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 60 min |
| Jul 19, 6:54 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 66 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.